# SDR DALA2020071092561

- Difficulty date: July 7, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 52,222 hours, 22,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DIFFICULT TO ARM.  FOUND MOORING LINE NOT SECURED, SECURED THE LINE AND CLEANED AND LUBED THE GIRT BAR MECHANISM IAW AMDS W.C.
